Abstract and Applied Analysis

Extinction and Decay Estimates of Solutions for the p -Laplacian Equations with Nonlinear Absorptions and Nonlocal Sources

Xiulan Wu and Jun Fu

Full-text: Open access

Abstract

We investigate the extinction and decay estimates of the p -Laplacian equations with nonlinear absorptions and nonlocal sources. By Gagliardo-Nirenberg inequality, we obtain the sufficient conditions of extinction solutions, and we also give the precise decay estimates of the extinction solutions.

Article information

Source
Abstr. Appl. Anal., Volume 2013 (2013), Article ID 928080, 4 pages.

Dates
First available in Project Euclid: 27 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393512003

Digital Object Identifier
doi:10.1155/2013/928080

Mathematical Reviews number (MathSciNet)
MR3091219

Zentralblatt MATH identifier
07095503

Citation

Wu, Xiulan; Fu, Jun. Extinction and Decay Estimates of Solutions for the $p$ -Laplacian Equations with Nonlinear Absorptions and Nonlocal Sources. Abstr. Appl. Anal. 2013 (2013), Article ID 928080, 4 pages. doi:10.1155/2013/928080. https://projecteuclid.org/euclid.aaa/1393512003


Export citation

References

  • Z. Wu, J. Zhao, J. Yin, and H. Li, Nonlinear Diffusion Equation, World Scientific, Singapore, 2001.
  • E. DiBenedetto, Degenerate Parabolic Equations, Springer, Berlin, Germany, 1993.
  • J. N. Zhao, “Existence and nonexistence of solutions for ${u}_{t}={\divv(\vert \nabla u\vert }^{p-2}\nabla u)+f(\nabla u,u,x,t)$,” Journal of Mathematical Analysis and Applications, vol. 172, no. 1, pp. 130–146, 1993.
  • N. D. Alikakos and L. C. Evans, “Continuity of the gradient for weak solutions of a degenerate parabolic equation,” Journal de Mathématiques Pures et Appliquées, vol. 62, no. 3, pp. 253–268, 1983.
  • W. Liu, “Extinction properties of solutions for a class of fast diffusive $p$-Laplacian equations,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 74, no. 13, pp. 4520–4532, 2011.
  • C. Mu, L. Wang, and P. Zheng, “Extinction and non-extinction for a polytropic filtration equation with absorption and source,” Journal of Mathematical Analysis and Applications, vol. 391, no. 2, pp. 429–440, 2012.
  • P. Zheng and C. Mu, “Extinction and decay estimates of solutions for a polytropic filtration equation with the nonlocal source and interior absorption,” Mathematical Methods in the Applied Sciences, vol. 36, no. 6, pp. 730–743, 2013.
  • B. Wu, “Global existence and extinction of weak solutions to a class of semiconductor equations with fast diffusion terms,” Journal of Inequalities and Applications, vol. 2008, Article ID 961045, 14 pages, 2008.
  • J. Yin, J. Li, and C. H. Jin, “Non-extinction and critical exponent for a polytropic filtration equation,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 71, no. 1-2, pp. 347–357, 2009.
  • Z. B. Fang and X. Xu, “Extinction behavior of solutions for the $p$-Laplacian equations with nonlocal sources,” Nonlinear Analysis. Real World Applications, vol. 13, no. 4, pp. 1780–1789, 2012.
  • C. Caisheng and W. Ruyun, “${L}^{\infty }$ estimates of solution for the evolution $m$-Laplacian equation with initial value in ${L}^{q}(\Omega )$,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 48, no. 4, pp. 607–616, 2002.